# SDR SWAA2022030826876

- Difficulty date: May 2, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR HAS SPOTS OF CORROSION INSIDE AND OUTSIDE OF DOOR / REMOVE & REPLACED LAV SERVICE DOOR IAW B 737-700 SRM 51-40-02-0G-0 DOOR REMOVED AND INSTALLED ON NRC X950524 REMOVED CORROSION ORIGINAL T .060' LOSS OF .030' REMAINING .030' FOUND TO BE OUT OF LIMITS IAW SRM 52-40-01-1A-4
